Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Had unprotected sex, using Implanon, have mood swings, loss of appetite, nausea. Pregnant?

Hello, I am 16 years old. I have that contraceptive implanon for about a year and a half now, but I have known people to get pregnant on it. My boyfriend and I had unprotected sex early (4 or 5 am) on the morning of April 29th. He did ejaculate in me because he didn t pull out in time. I have been very tired, moody (one minute i could be happy the next i could be on the verge of tears or pissed off), I have been urinating alot (4 times today between 5am and noon), but I have a loss of appetite . If I eat spicy food I get very nauseous and if I eat a normal portion of food (for example half a order of carne asada, just the steak) i feel so full like im going to throw up. No bleeding , just very light spotting, with no odor. And my boobs are getting bigger, and my nipples are more erect. Could I possibly be pregnant?? Even with this birth control??
Asked On : Wed, 23 May 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2016
Welcome to HCM.
You are on Implanon for 1 and half yr. It is sub dermal contraceptive implant and gives protection more than 99.5%.
Your features probably due to hormonal imbalance and psychological upset or stress. It is more resembles with Pre Menstrual Syndrome.
If you missed your period,then do a home pregnancy test after 1 wk to exclude confusion.
So take healthy diet, avoid stress by doing regular deep breathing,do regular exercise,avoid tea/coffee & salty/spicy food in 2nd half of cycle,drink lots of fluid,proper sleep and wear tight breast support to relief symptoms.
Be well and practice safe sex in future as you are too young.
Answered: Wed, 27 Apr 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor